# SDR YENA2023052200550

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 5,591 hours, 892 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'ON TAKEOFF AND CLIMB RECVD ENG 1 HIGH VIBRATION WITH A MAX N2 VIBE OF 6.4 ECAM CLEARED WHILE CLIMBING THROUGH FL 170.   REMOVED AND REPLACEMENT OF #1 ENG ACCOMPLISHED.
